MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BOET410
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the mount is welded to the implant.The doctor reports that the patient did not suffer any impact on his health, that the procedure was concluded with another implant and that the affected dental position is 37.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3® ex hex tapered implant 4 x 10mm) (boet410) with mount was returned for investigation.Visual evaluation of the as returned implant identified signs of use and but no apparent malfunction identified.Functional testing was performed and mount could be normally disengaged from the implant.Hence, the reported event could not be recreated.Pre-existing patient condition was type ii (moderate) bone density and oral hygiene.The device was attempted to locate on tooth site 37 (fdi) and removed same day.X-rays or picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev h - (b)(6) 2021 information identified: warnings and precautions.Dhr review : dhr review was completed for the subject lot number (2020101303).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review: complaint history review was completed for the subject lot number (2020101303) for does not disengage/release category and no other complaint was identified.Post market trending review: november post market trending was reviewed and there were no actionable events or corrective actions for the reported event.Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.

Brand Name
3I T3® EX HEX TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12369147
Report Number0001038806-2021-01598
Device Sequence Number11791131
Product Code DZE
UDI-Device Identifier00844868033257
UDI-Public(01)00844868033257(17)251112(10)2020101303
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Model NumberBOET410
Device Catalogue NumberBOET410
Device Lot Number2020101303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale